# SDR AALA201605049005

- Difficulty date: May 3, 2016
- Submitted: May 5, 2016
- Operation: Air carrier
- Aircraft: N669AW
- Make and model: Airbus A320-232
- Aircraft serial: 1792
- Aircraft time: 50,379 hours, 18,608 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  2R DOOR ASSIST BOTTLE PRESS LOW.  SERVICED R2 DOOR ASSIST BOTTLE IAW AMM 52-10-00-614-001.
